# SDR 2024FA0000331

- Difficulty date: April 22, 2024
- Submitted: April 22, 2024
- Operation: General aviation
- Aircraft: N369QS
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 300
- Part time: 13,984 hours, 9,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON THE LH AND RH LOWER VERTICAL SPAR CAPS.
